Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 29, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 27, 2015, 3:41 AM CDT. It took effect at Sep 27, 2015, 1:03 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2015, 3:41 AM CDT (08:41 UTC)
- In effect from
- Sep 27, 2015, 1:03 PM CDT
- Expired
- Sep 28, 2015, 1:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
112 WHUS74 KMOB 270841 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 341 AM CDT SUN SEP 27 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT CONTINUING THROUGH 1 PM CDT MONDAY... .A STRONG EASTERLY WIND FLOW CAN BE EXPECTED LATE TONIGHT THROUGH MIDDAY MONDAY IN RESPONSE TO A DEVELOPING SURFACE LOW TRACKING NORTHWARD OVER THE CENTRAL AND NORTHERN GULF COMBINED WITH A STRENGTHENING SURFACE RIDGE OF HIGH PRESSURE SHIFTING SOUTHWARD OVER THE SOUTHEAST UNITED STATES. THIS ADVISORY MAY BE EXTENDED THROUGH MONDAY NIGHT DUE TO HIGH SEAS AND SWELL. GMZ631-632-650-655-670-675-271645- /O.NEW.KMOB.SC.Y.0029.150928T0600Z-150928T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 341 AM CDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY. * WINDS: INCREASING TO 18 TO 23 WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS: SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
929 WHUS74 KMOB 271618 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1118 AM CDT SUN SEP 27 2015 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT BEGINNING LATE TONIGHT CONTINUING THROUGH 1 PM CDT MONDAY... .A STRONG EASTERLY WIND FLOW CAN BE EXPECTED LATE TONIGHT THROUGH MIDDAY MONDAY IN RESPONSE TO A SURFACE LOW LIFTING NORTHWARD OVER THE CENTRAL AND NORTHERN GULF...COMBINED WITH A STRENGTHENING SURFACE RIDGE OF HIGH PRESSURE SHIFTING SOUTHWARD OVER THE SOUTHEAST UNITED STATES. THIS ADVISORY MAY BE EXTENDED THROUGH MONDAY NIGHT DUE TO HIGH SEAS AND SWELL. GMZ631-632-650-655-670-675-280100- /O.CON.KMOB.SC.Y.0029.150928T0600Z-150928T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1118 AM CDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT MONDAY. * WINDS: INCREASING TO 18 TO 23 WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS: SEAS BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS74 KMOB 271803 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 103 PM CDT SUN SEP 27 2015 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY FOR SOUTHERN MOBILE BAY AND ALL OF THE OPEN ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS... .A STRONG EASTERLY WIND FLOW CAN BE EXPECTED THROUGH MIDDAY MONDAY IN RESPONSE TO A SURFACE LOW LIFTING NORTHWARD OVER THE CENTRAL AND NORTHERN GULF...COMBINED WITH A STRENGTHENING SURFACE RIDGE OF HIGH PRESSURE SHIFTING SOUTHWARD OVER THE SOUTHEAST UNITED STATES. THE ADVISORY MAY BE EXTENDED THROUGH MONDAY NIGHT ON LATER FORECAST PACKAGES. GMZ631-632-650-655-670-675-280200- /O.EXT.KMOB.SC.Y.0029.150927T1803Z-150928T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 103 PM CDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: INCREASING TO 18 TO 23 WITH FREQUENT HIGHER AROUND 25 KNOTS. * WAVES/SEAS: SEAS BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
382 WHUS74 KMOB 280323 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1023 PM CDT SUN SEP 27 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT MONDAY FOR SOUTHERN MOBILE BAY AND ALL OF THE OPEN ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS... .A STRONG EASTERLY WIND FLOW CAN BE EXPECTED THROUGH MIDDAY MONDAY IN RESPONSE TO A SURFACE LOW LIFTING NORTHWARD OVER THE CENTRAL AND NORTHERN GULF COMBINED WITH A STRENGTHENING SURFACE RIDGE OF HIGH PRESSURE SHIFTING SOUTHWARD OVER THE SOUTHEAST UNITED STATES. THE ADVISORY MAY BE EXTENDED THROUGH MONDAY NIGHT ON LATER FORECAST PACKAGES. GMZ631-632-650-655-670-675-281130- /O.CON.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 PM CDT SUN SEP 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. * WINDS: INCREASING TO 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS TO AROUND 25 KNOTS. * WAVES/SEAS: SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS74 KMOB 280929 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 429 AM CDT MON SEP 28 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... .A LOW PRESSURE SYSTEM OVER THE SOUTH CENTRAL GULF ADVANCES NORTHWARD TOWARDS THE NORTH CENTRAL GULF TONIGHT WITH STRONG EASTERLY WINDS DECREASING AND BECOMING MORE SOUTHERLY. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SHOWERS AND STORMS. GMZ630-633>635-281730- /O.EXA.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 429 AM CDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-281730- /O.CON.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 429 AM CDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: EASTERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS: SEAS 5 TO 8 FEET. ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
669 WHUS74 KMOB 281812 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 112 PM CDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 PM CDT THIS EVENING FOR THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS... ...SMALL CRAFT ADVISORY HAS EXPIRED FOR BAYS AND SOUNDS... .A WEAK LOW PRESSURE SYSTEM OVER THE EAST CENTRAL GULF ABOUT 200 MILES WEST SOUTHWEST OF TAMPA FLORIDA ADVANCES NORTH NORTHEASTWARD TOWARDS THE NORTH CENTRAL GULF COAST TONIGHT AND TUESDAY. MODERATE TO STRONG EASTERLY WINDS CONTINUE THROUGH THIS EVENING BEFORE DECREASING. GMZ650-655-670-675-290200- /O.EXP.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/ /O.NEW.KMOB.SC.Y.0030.150928T1812Z-150929T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 112 PM CDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 PM CDT THIS EVENING FOR THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: EASTERLY 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES/SEAS: SEAS 5 TO 7 FEET. CHOPPY TO ROUGH IN PROTECTED WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-281915- /O.EXP.KMOB.SC.Y.0029.000000T0000Z-150928T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 112 PM CDT MON SEP 28 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... A MODERATE EAST NORTHEAST FLOW FROM 13 TO 18 KNOTS WITH OCCASIONAL HIGHER GUSTS IS FORECAST THROUGH THIS EVENING. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 11:40 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Sep 26, 11:40 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1140 PM CDT SAT SEP 26 2015 .DISCUSSION...SEE UPDATED INFORMATION BELOW. && .UPDATE...FOR THE REMAINDER OF THE NIGHT WE DECIDED TO BUMP RAIN CHANCES UP ALONG THE IMMEDIATE COASTAL AREAS (40 PERCENT AFTER MIDNIGHT) AS RADAR SHOWS A LARGE AREA OF RAIN (WITH EMBEDDED SHOWERS AND ISOLATED THUNDERSTORMS) OVER THE GULF TO THE SOUTH OF THE AREA...GENERALLY DRIFTING NORTH TOWARD THE COAST. RAIN CHANCES FURTHER INLAND 20 PERCENT OR LESS TONIGHT (BUT INCREASING FROM NORTH TO SOUTH DURING THE DAY SUNDAY). 12/DS && .MARINE...NO SIGNIFICANT CHANGES TO THE EVENING MARINE PACKAGE...BUT DID MAKE ON LATE UPDATE TO ADJUST FOR GREATER COVERAGE OF PRECIPITATION OVER THE GULF WATERS FOR THE REMAINDER OF THE NIGHT. MOSTLY LIGHT TO MODERATE RAIN...BUT A FEW EMBEDDED SHOWERS OR STORMS POSSIBLE. 12/DS && .AVIATION... 06Z ISSUANCE...PREVAILING BKN/OVC CONDITIONS NEXT 24 HOURS. HIGH CEILINGS TONIGHT...GRADUALLY LOWERING TOWARD DAYBREAK. CEILINGS EXPECTED TO LOWER TO MVFR HEIGHTS BY EARLY SUNDAY...THEN REMAIN MVFR OR LOWER FOR THE REMAINDER OF THE FCST PERIOD. CHANCES FOR PCPN WITH SLIGHT RESTRICTIONS IN VSBY INCREASE ON SUNDAY. SFC WINDS GENERALLY EAST 5 TO 10 KNOTS. 12/DS && .PREV DISCUSSION... /ISSUED 357 PM CDT SAT SEP 26 2015/ ..INCREASING POTENTIAL FOR HEAVY RAINFALL...LOCALIZED FLASH FLOODING...ROUGH SURF AND RIP CURRENTS SUNDAY NIGHT INTO EARLY NEXT WEEK... NEAR TERM /NOW THROUGH SUNDAY/...ON THE WEATHER MAPS...A COMPLEX UPPER LEVEL LOW WAS POSITIONED FROM THE TENNESSEE VALLEY TO ACROSS THE WESTERN GULF. POCKETS OF COLD CLOUD TOPS/LIGHTNING ACTIVITY WERE SCATTERED IN COVERAGE ACROSS MUCH OF THE GULF ON THE FAVORED EAST SIDE OF THE LARGER SCALE CYCLONIC CIRCULATION. AT THE SURFACE...HIGH PRESSURE IS TO BE WEDGED ACROSS THE SPINE OF THE APPALACHIANS AND INTO THE SOUTHEAST. WELL TO THE SOUTH...A BROAD TROF OF SURFACE LOW PRESSURE WAS ANALYZED JUST OFF THE EAST COAST OF THE YUCATAN PENINSULA WHERE A DISORGANIZED CLUSTER OF STORMS EXISTS. ALTHOUGH RAINS LOOK TO HOLD OFF OVER THE LAND ZONES TONIGHT... SATELLITE INDICATES THAT CLOUD COVER WILL CONTINUE TO THICKEN. SOUTHWEST OF THE SURFACE HIGH...A LIGHT EAST TO NORTHEAST WIND PATTERN SETS UP OVERNIGHT WITH LOWS RANGING FROM 65 TO 68 OVER THE INTERIOR TO THE LOWER 70S ALONG THE COAST. ON SUNDAY...UPPER LEVEL GYRE OVER THE WESTERN GULF PULLS DEEP GULF MOISTURE NORTHWARD WHERE PRECIPITABLE WATER VALUES TREND MUCH HIGHER THROUGH THE DAY (INCREASING TO SOME 2 TO 2.25 INCHES BY 28.00Z). THESE VALUES ARE AN ANOMALY FOR LATE SEPTEMBER...SOME 1 TO 2 STANDARD DEVIATIONS ABOVE CLIMATOLOGICAL NORMALS. EMBEDDED IN THE LARGE SCALE LOW PRESSURE CIRCULATION...MID LEVEL IMPULSES LIFTING NORTHWARD OFF THE GULF WILL AID IN LARGER SCALE ASCENT AND WHEN OPERATING ON THE DEEPENING PLUME OF MOISTURE...CHANCES OF SHOWERS AND STORMS WILL TREND UPWARD. MEANWHILE...FORECASTERS WILL BE WATCHING THE SOUTH CENTRAL GULF...WHERE A SURFACE LOW IS FORECAST TO BE LIFTING NORTHWARD. ALTHOUGH THE LOW INTERACTS WITH THE UPPER LOW OVER THE WESTERN GULF...THE NATIONAL HURRICANE CENTER SUGGESTS THERE IS SOME POTENTIAL OF SLOW DEVELOPMENT OF THIS SYSTEM AS IT MOVES NORTHWARD. MORE ON THIS BELOW. AS FAR AS HIGH TEMPERATURES...WITH THE INCREASE IN CLOUDS AND UPWARD TREND IN RAINFALL CHANCES... DAYTIME HIGHS WILL POPULATE THE LOWER HALF OF THE 80S. /10 SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...A CLOSED UPPER LEVEL LOW WILL REMAIN CENTERED IN THE VICINITY OF SOUTHEAST TX AND THE ADJACENT NORTHWESTERN GULF OF MEXICO SUNDAY NIGHT AND MONDAY... WITH A DEEPLY MOIST SOUTHERLY MID LEVEL FLOW SPREADING FROM THE CENTRAL GULF OF MEXICO NORTHWARD THROUGH THE CENTRAL GULF COAST REGION IN ADVANCE OF THIS SYSTEM. A BROAD AREA OF SURFACE LOW PRESSURE WILL MEANWHILE CONTINUE TO LIFT NORTHWARD ACROSS THE CENTRAL GULF OF MEXICO SUNDAY NIGHT BEFORE REACHING SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF ABOUT 60-90 NM OFFSHORE SOMEWHERE BETWEEN THE SOUTH CENTRAL LA COAST TO THE SOUTHWEST AL COAST BY MONDAY AFTERNOON. THE LATEST GLOBAL GUIDANCE KEEPS THE OVERALL STRENGTH OF THE SURFACE LOW FAIRLY MINIMAL AS IT INTERACTS WITH SHEAR IN ADVANCE OF THE UPPER LEVEL LOW. WHILE THERE STILL REMAINS UNCERTAINTY ON THE CENTER AND STRENGTH OF THE SURFACE LOW PRESSURE SYSTEM THROUGH MONDAY...THE LATEST NHC FORECAST HAS INCREASED THE PROBABILITY OF TROPICAL CYCLONE FORMATION TO ABOUT 30 PERCENT WITHIN THE NEXT 48 HOURS. DESPITE THE PROBABILITY OF TROPICAL CYCLONE FORMATION...THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING WILL CERTAINLY INCREASE ACROSS THE CENTRAL GULF COAST REGION SUNDAY NIGHT INTO MONDAY AS THE DEEPLY MOIST AIRMASS SPREADS NORTHWARD ACROSS THE CENTRAL AND NORTHERN GULF OF MEXICO INTO MUCH OF OUR FORECAST AREA WITHIN THE DIFLUENT/SOUTHERLY 500 MB FLOW TO THE EAST OF THE UPPER LEVEL LOW. THE LATEST SHORT RANGE GUIDANCE SHOWS AN ANOMALOUSLY MOIST AIRMASS WITH PRECIPITABLE WATER VALUES INCREASING TO ABOUT 2.2 TO 2.4 INCHES [ALMOST 2 SD ABOVE NORMAL] NEAR COASTAL PORTIONS OF THE FORECAST AREA LATE SUNDAY NIGHT INTO MONDAY...AND TO 2 TO 2.2 INCHES OVER FAR NORTHERN PORTIONS OF THE REGION. WE WILL CONTINUE TO TREND TOWARD LIKELY COVERAGE OF SHOWERS/STORMS SUNDAY NIGHT...WITH CATEGORICAL POPS NEAR THE IMMEDIATE COAST...FOLLOWED BY CATEGORICAL COVERAGE ACROSS JUST ABOUT ALL OF THE CWFA DURING THE DAY MONDAY. WE KEPT QPF/RAINFALL AMOUNTS TRENDED HIGHEST NEAR THE COAST IN THE HIGHER PWAT AIRMASS...AND A LITTLE LOWER FARTHER NORTH AND WEST. THE SURFACE LOW SHOULD TRANSLATE NORTHEASTWARD ACROSS THE NORTH CENTRAL GULF TOWARD THE VICINITY OF NORTHWEST FL MONDAY NIGHT INTO TUESDAY AS THE UPPER LEVEL LOW/TROUGH BEGINS TO ADVANCE EASTWARD TOWARD LA AND THE NORTHWESTERN GULF. A MOIST/DIFLUENT MID LEVEL FLOW PATTERN WILL SHIFT EASTWARD SLIGHTLY...BUT SHOULD STILL REMAIN IN PLACE OVER MUCH OF SOUTHWEST/SOUTH CENTRAL AL AND THE NORTHWEST FL PANHANDLE...FAVORING GOOD COVERAGE OF RAIN/STORMS MONDAY NIGHT INTO TUESDAY. OUR LATEST STORM TOTAL RAINFALL FORECAST THROUGH TUESDAY STILL CALLS FOR 1 TO 3 INCHES WITH LOCALIZED HIGHER AMOUNTS GENERALLY ALONG AND NORTHWEST OF I-65...WITH 2 TO 4 INCHES OF RAIN WITH LOCALIZED HIGHER AMOUNTS SOUTHEAST OF I-65. GIVEN THE ANOMALOUSLY MOIST AIRMASS...WOULD NOT BE SURPRISED IF A FEW LOCALIZED SPOTS RECEIVE IN EXCESS OF 6 INCHES OF RAIN...ESPECIALLY CLOSER TO THE COAST. WE DID CONSIDER A FLASH FLOOD WATCH...BUT GIVEN THAT THE EVENT IS STILL 36-48 HOURS AND MORE OUT AND THE DRY ANTECEDENT CONDITIONS OF LATE...PLUS SOME UNCERTAINTY WITH REGARDS TO THE TRACK OF THE SURFACE LOW...WE HAVE DECIDED TO HOLD OFF WITH THIS ISSUANCE. HOWEVER...WE WILL CONTINUE TO SHOW A LIMITED TO ELEVATED THREAT OF FLOODING IN OUR GRAPHICAST...PLUS ALSO INCREASE THE HEAVY RAIN AND LOCALIZED FLOODING WORDING A BIT IN THE HWO. INCREASED EASTERLY FETCH WILL ALSO BRING INCREASING/ROUGH SURF AND AN INCREASED RISK OF RIP CURRENTS TO THE LOCAL BEACHES LATE SUNDAY INTO LATE MONDAY. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS WITH REGARDS TO THIS DEVELOPING HEAVY RAIN EVENT. WILL ALSO MENTION THAT THE SEVERE WEATHER PROBABILITIES CURRENTLY LOOK TO BE QUITE LOW GIVEN THE MOIST ADIABATIC LAPSE RATES AND LOW CAPE. WE HAVE GENERALLY TRENDED THE TEMPERATURE FORECAST CLOSE TO GUIDANCE CONSENSUS THROUGH TUESDAY. /21 LONG TERM /WEDNESDAY THROUGH SATURDAY/...THE UPPER LEVEL TROUGH AXIS WILL PROGRESS EASTWARD ACROSS THE CENTRAL GULF COAST REGION WEDNESDAY...FOLLOWED BY DRY NORTHERLY FLOW ALOFT WEDNESDAY NIGHT INTO THURSDAY FOLLOWING THE TROUGH PASSAGE. WILL MAINTAIN A CHANCE OF SHOWERS AND STORMS WEDNESDAY...WITH POPS DECREASING TO MORE ISOLATED COVERAGE WEDNESDAY NIGHT AND THURSDAY AS THE DRIER AIRMASS MOVES IN. UPPER LEVEL RIDGING SHOULD THEN BUILD EASTWARD FRIDAY AND POSSIBLY INTO SATURDAY...THOUGH THE LATEST OPERATIONAL GFS DOES ATTEMPT TO BRING THE NEXT TROUGH TOWARD THE MISSISSIPPI VALLEY BY NEXT WEEKEND. OVERALL THE FORECAST LOOKS RATHER DRY LATE IN THE EXTENDED PERIOD WITH A GRADUAL INCREASING TEMPERATURE TREND. /21 MARINE...A SURFACE LOW PRESSURE SYSTEM IS FORECAST TO LIFT UP INTO THE SOUTH CENTRAL GULF ON SUNDAY AND CONTINUE NORTHWARD ON MONDAY. THE LOW APPROACHES THE CENTRAL GULF COAST ON TUESDAY. AS THE LOW APPROACHES...EASTERLY WINDS ARE FORECAST TO BE ON THE INCREASE ALONG WITH A BUILD IN SEAS. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED. THERE IS ALSO A RISK OF LOCALLY HEAVY RAINS AND REDUCED VISIBILITY BEGINNING LATE SUNDAY AND POSSIBLY CONTINUING MONDAY AND TUESDAY AS THE LOW APPROACHES. THE NATIONAL HURRICANE CENTER SUGGESTS THERE IS SOME POTENTIAL OF SLOW DEVELOPMENT OF THE LOW AS IT MOVES NORTHWARD OVER THE NEXT FEW DAYS. NOTE: FORECASTS OF WINDS AND SEAS WILL BE HIGHLY DEPENDENT ON THE EVENTUAL TRACK AND STRENGTH OF THE LOW. STAY TUNED. /10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Sep 26, 3:25 PM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 325 PM CDT SAT SEP 26 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-272100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 325 PM CDT SAT SEP 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM LIFTS NORTHWARD ACROSS THE CENTRAL GULF THROUGH EARLY NEXT WEEK. THIS SYSTEM WILL LIKELY BRING THE POTENTIAL FOR HEAVY RAINFALL MONDAY AND TUESDAY TO THE CENTRAL GULF COAST. AREAS LOOKING TO SEE THE BEST POTENTIAL FOR HEAVY RAINS AND POSSIBLE FLASH FLOODING EARLY NEXT WEEK LOOKS TO BE EXTREME SOUTHEAST MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND ALL OF THE NORTHWEST FLORIDA PANHANDLE. DANGEROUS...TO POTENTIALLY LIFE THREATENING SURF CONDITIONS AND RIP CURRENTS ARE EXPECTED ALONG AREA BEACHES SUNDAY THROUGH EARLY TUESDAY. TIDAL RISES TO ABOVE NORMAL CAN ALSO BE EXPECTED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-272100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 PM CDT SAT SEP 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY OVER THE MARINE AREA LATE SUNDAY THROUGH EARLY TUESDAY AS A LOW PRESSURE SYSTEM LIFTS NORTHWARD ACROSS THE CENTRAL GULF. AS THE LOW APPROACHES...EASTERLY WINDS ARE FORECAST TO INCREASE...CAUSING SEAS TO BUILD. THE NATIONAL HURRICANE CENTER SUGGESTS THERE IS SOME POTENTIAL OF SLOW DEVELOPMENT OF THE LOW AS IT MOVES NORTHWARD OVER THE NEXT FEW DAYS. LATEST FORECASTS OF WINDS AND SEAS WILL BE HIGHLY DEPENDENT ON THE EVENTUAL TRACK AND STRENGTH OF THE LOW. STAY TUNED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 5:44 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 49 hr |
| Sep 27, 2:52 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Sep 27, 3:37 PM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Sep 27, 4:37 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 53 min |
| Sep 27, 4:56 PM CDT | Special Weather Statement | MOB | Mobile | 49 min |
| Sep 27, 5:01 PM CDT | Special Marine Warning | MOB | 89 min | |
| Sep 27, 5:14 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Sep 27, 5:31 PM CDT | Special Marine Warning | MOB | 89 min | |
| Sep 27, 5:33 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 57 min |
| Sep 27, 5:55 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 65 min |
| Sep 27, 6:39 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 49 min |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.